# SDR IPXA2016090607892

- Difficulty date: September 5, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 63,127 hours, 11,770 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT DOOR LOWER AFT FRAME CRACKED, 1 STOPPED DRILLED CRACK TO .5" AND ROUTED OUT STOP DRILLED HOLES TO END OF PART 0557252 09-7-16.  THIS IS CONSIDERED A MAJOR, TRANSFERRED TO NRC 589701 0558796 9-3-16.  REPAIR COMPLETION ON AND NRC 58970 AND RCD.
